WEAKLY $\alpha_{\gamma}$-REGULAR AND WEAKLY $\alpha_{\gamma}$-NORML SPACES

Alias B. Khalaf, Hariwan Zikri Ibrahim

DOI Number
10.22190/FUMI1701001K
First page
001
Last page
010

Abstract


The aim of this paper is to introduce and study two new classes of
spaces, called weakly $\alpha_{\gamma}$-regular and weakly $\alpha_{\gamma}$-normal spaces. Some basic properties of these separation axioms are studied by utilizing $\alpha_{\gamma}$-open and $\alpha_{\gamma}$-closed sets.


Keywords

operation; -open set; weakly -regular; weakly -normal.

Full Text:

PDF

References


A. B. Khalaf, S. Jafari and H. Z. Ibrahim, Bioperations on -open sets in topological spaces, International Journal of Pure and Applied Mathematics, 103 (4) (2015), 653–666.

A. B. Khalaf and H. Z. Ibrahim, Some operations defined on subspaces via -open sets, (Submitted).

A. B. Khalaf and H. Z. Ibrahim, Some properties of operations on O(X), International Journal of Mathematics and Soft Computing, 6 (1) (2016), 107–120.

A. B. Khalaf, A. K. Kaymakci and H. Z. Ibrahim, operation-separation axioms via -open sets, Acta Universitatis Apulensis, (47) (2016), 99–115.

H. Z. Ibrahim, On a class of -open sets in a topological space, Acta Scientiarum. Technology, 35 (3) (2013), 539–545.

O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961–970.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)